# SDR UPS99829014

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT FLOOR PANEL F216A IS CRACKED.  FABRICATED NEW PANEL IAW DAC DWG 5755032.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
